# SDR VNAA20251015005

- Difficulty date: July 22, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N640NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15425
- Aircraft time: 13,927 hours, 14,570 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Fastener
- Part number: MS20426AD57
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FASTENERS (3EAS) ON LEADING EDGE CENTER AREA, RS 98.75 AT RUDDER SURFACE.  FASTENERS (3EAS) ON LEADING EDGE CENTER AREA, RS 98.75 AT RUDDER SURFACE WERE REPLACED  PER CRJ -900 AND SRM 51-42-06-001-001-A01
